Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On 2-extensions of the rationals with restricted ramification

Tom 163 / 2014

Peter Schmid Acta Arithmetica 163 (2014), 111-125 MSC: Primary 11F80, 11R32; Secondary 11S15. DOI: 10.4064/aa163-2-2

Streszczenie

For a finite group $G$ let ${\cal K}_2(G)$ denote the set of normal number fields (within ${\mathbb C}$) with Galois group $G$ which are $2$-ramified, that is, unramified outside $\{2,\infty \}$. We describe the $2$-groups $G$ for which ${\cal K}_2(G)\not =\varnothing $, and determine the fields in ${\cal K}_2(G)$ for certain distinguished $2$-groups $G$ appearing (dihedral, semidihedral, modular and semimodular groups). Our approach is based on Fröhlich's theory of central field extensions, and makes use of ring class field constructions (complex multiplication).

Autorzy

  • Peter SchmidMathematisches Institut
    Universität Tübingen
    Auf der Morgenstelle 10
    72076 Tübingen, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek